MathSciNet Relay Station
MathSciNet bibliographic data
MR2580446 15A24 (65F30)
Dehghan, Mehdi; Hajarian, Masoud The general coupled matrix equations over generalized bisymmetric matrices. Linear Algebra Appl. 432 (2010), no. 6, 1531–1552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement